Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Done chemotherapy for breast cancer. Taking Tamoxifen and Dilatin. Can Nutrilite multivitamins be taken?

Hello, I have a friend who just finished with her chemotherapy for breast cancer. She is currently on two medications which are tamoxifen and dilatin. Can she take Nutrilite multivitamins? Its from the Perfect pack which includes the DoubleX vitamins, fruits and vegetables, and omega-3 and also taking vitamin D3. The vitamin D3 was recommended by her Dr. Please advise, she just wants to make sure that there will be no reaction with the vitamins and medication. Thank you
Melanie Fernandez
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your friend's condition. Multivitamins have no interaction with the medicines she is on and she can continue them for as long as she wants. In addition she should take a balanced diet with a lot of fruits and milk (which will provide extra calcium, which she requires).

Hoping for the best.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor